liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
A counterexample to a weak-type estimate for potential spaces and tangential approach regions
Department of Applied Mathematics and Analysis University of Barcelona.
Linköping University, Department of Science and Technology, Communications and Transport Systems. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-3324-2298
2005 (English)In: Proceedings of the American Mathematical Society, ISSN 1088-6826, Vol. 133, no 4, 1093-1099 p.Article in journal (Refereed) Published
Abstract [en]

We show that for every potential space LK1(ℝ n), there exists an approach region for which the associated maximal function is of weak-type, but the boundedness for the completed region is false, which is in contrast with the nontangential case. © 2004 American Mathematical Society.

Place, publisher, year, edition, pages
2005. Vol. 133, no 4, 1093-1099 p.
National Category
Mathematical Analysis
URN: urn:nbn:se:liu:diva-28397DOI: 10.1090/S0002-9939-04-07621-XLocal ID: 13533OAI: diva2:249203
Available from: 2009-10-09 Created: 2009-10-09 Last updated: 2016-05-18

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Svensson, Olof
By organisation
Communications and Transport SystemsFaculty of Science & Engineering
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 286 hits
ReferencesLink to record
Permanent link

Direct link